# SDR SWAA2021092714680

- Difficulty date: September 3, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION AROUND FASTENERS FROM BS887+3' TO BS927+15' BL0 WL 306.5 ON FUSELAGE SKIN UNDER DORSAL FIN ; / [01] RECEIVED ENGINEERING P1 TTG8Q006F9CT FOR REPAIR DISPOSITION.; [02] 'REFER TO FAULT TTG8Q006DPMC WHERE EA 21-153-02635 WAS ADDED AS A SUBTASK'; [03] CORRECTION: REMOVE 'REFER TO FAULT TTG8Q006DPMC WHERE EA 21-153-02635 WAS ADDED AS A SUBTASK' FROM ITEM 2.; [04] 'AS PER EA 21-153-02635; THE DAMAGES ARE ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.'; [05] REPAIR TYPE IS MINOR AT MEASUREMENT FIELD PER EA 21-253-02635; [06] CORRECTION FOR CORRECTIVE ACTION ITEM 4: AMT MADE ENTRY AS INSPECTOR.; [07] VERIFIED CORRECTIVE ACTIONS 1-6  VERIFIED REPAIR COMPLETE: AS PER EA 21-153-02635; THE DAMAGES ARE ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.
